# SDR WVER2017081605

- Difficulty date: August 16, 2017
- Submitted: August 17, 2017
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N518LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10259
- Aircraft time: 27,386 hours, 20,416 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN SEAT TRACKS AT RBL 9,FS 613.00 - FS693.00 ARE CORRODED BEYOND SERVICEABLE LIMITS.
